Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 3, Pages 465-474
http://dx.doi.org/10.1155/IJMMS.2005.465

Subspace gaps and Weyl's theorem for an elementary operator

Department of Mathematics and Computer Science, Faculty of Science, United Arab Emirates University, P.O. Box 17551, Al-Ain, United Arab Emirates

Received 25 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Enrico Boasso, and Mohamed Amouch, “Generalized Browder’s and Weyl’s Theorems for Generalized Derivations,” Mediterranean Journal of Mathematics, 2014. View at Publisher · View at Google Scholar